Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's response-makehybreigh seeking information

Posted by Lou Pilder on October 8, 2014, at 9:32:30

In reply to One of my medications is giving me problems or...., posted by seeking information on October 7, 2014, at 21:13:21

> Hi there, I thought I would shoot this question out to see if anyone has any insights or thoughts about my medications. I have OCD, panic attacks, and GAD, and over the past year, quite a few things have been patched together to treat it. I take the following
> Prozac 10 MGs
> Klonopin .5 MGs once a day
> NAC (supplement) 600 MG twice a day
> Neurontin 100 MGs twice a day
> Topamax 15 MGs twice a day
>
> Here is my problem... something in my combo is agitating me to the point that I have anxiety and restlessness. Sometimes I am having panic attacks as well. The two things I suspect are
>
> 1) The neurontin, topamax, and NAC are somehow not playing well with each other.
> OR
> 2) stress has crept up on me and my SSRI needs to be boosted
>
> I recently switched PDOCs and am concerned that I made a mistake doing this. My other pdoc was a clinical researcher, this new one is more of an HMO doc with quite the caseload. We talked about things today, and she would like me to move forward with upping my prozac. I am happy to do this, but am concerned that I am not addressing a potential issue of having a med combo that disagrees with me, when perhaps just stopping or stepping down a bit from one of the meds would help.
> Does anyone have any insights or information that they would care to share? Please no med horror stories though, that is a bit of an anxiety trigger for me.
> Thanks

s_i,
You wrote,[...if anyone has any insights..no med horror stories, though...]
I have read your post and could offer a way that you could be freed from the agitation, anxiety and restlessness. However, your request to not include horror stories prevents me from posting about that to you. If at some time that you withdraw your request, please post that and I could then offer you information that I think could be of value to you to help you overcome your agitation, anxiety and restlessness.
Lou

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1071990
URL: http://www.dr-bob.org/babble/20140914/msgs/1071995.html